# SDR USAA2011042591619

- Difficulty date: April 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 31,376 hours, 18,827 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 1529 CLT-DEN - EMERGENCY LANDING - CAPTAIN REPORTED ECAM MESSAGE FOR FLAP JAM 1 AND 2 AT 8000FT.  RECYCLED AND FLAPS LOWERED NORMALLY.  CREW DECLARED AN EMERGENCY AS A PRECAUTION AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE FLAP SYSTEM IAW AIRBUS MAINTENANCE MANUAL 27-54-00-710-001 WITH NO FAULTS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO SUBSEQUENT FLAP ISSUES TO DATE.
